# SDR SWAA2022022421514

- Difficulty date: March 8, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 47,222 hours, 31,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 001156
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP IS DELAMINATED 2' FROM I/B SIDE ON TRAILING EDGE. DAMAGE MEASURES 10' IN LENGHT. MOD / DELAMINATION OF LEFT WING OUTBOARD AFT FLAP 2' FROM I/B SIDE ON TRAILING EDGE REPAIRED ON WORK ORDER #528648. CUSTOMER P.O.# 0270248-E4R. LEFT WING O/B AFT FLAP REMOVED; REINSTALLED AND ADJUSTED ON CUSTOMER CARD U102561 (POS: L/H O/B; TAG NO.: 645156; P/N OFF: 113A3700-19; S/N OFF: 001156; P/N ON: 113A3700-19; S/N ON: 001156)
